MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0054242CE1
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used on an endoscopic retrograde cholangiopancreatography (ercp) used to treat stricture performed on (b)(6) 2024.During the procedure, visualization was lost.The processor shut down and would not restart.The physician switched to a new exalt model d scope, and both the processor and new scope functioned as intended.The procedure was successfully completed.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block h10 with all the available information, boston scientific concludes that the reported allegation of loss of visualization was unable to be confirmed.The returned exalt model d single use duodenoscope was analyzed.No evidence of any damage or defect was observed on the shaft or tip of the device.Device imaging was tested by plugging the umbilicus connector into a controller, and a live, clear image was displayed.The device passed electrical testing and flush testing.The image remained live throughout testing.The reported event was not confirmed.Based on all gathered information, the probable cause selected for loss of visualization is no problem detected, which indicates that the device problem was not confirmed.Although there was no reported complaint against the capital equipment, it is possible that the capital equipment used with this scope interfered with visualization.A product labeling review identified that the device was used per the directions for use (dfu) / product label.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
EXALT MODEL D SINGLE-USE DUODENOSCOPE
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18760608
Report Number3005099803-2024-00670
Device Sequence Number17258772
Product Code FDT
UDI-Device Identifier08714729995753
UDI-Public08714729995753
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2025
Device Model NumberM0054242CE1
Device Catalogue Number4242CE
Device Lot Number0032733719
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown